See Alike in...

Alike App

Browser

AriEden

475d

hey y'all, newly diagnosed, struggling with medications. When I started taking levothyroxine I had hives and severe stomach pain, then when they put me on the name brand I started having bouts of vertigo. Endo says it's not the meds but who just randomly gets hives and vertigo?? idk, I've stopped taking either to see if the vertigo goes away.

Top reply
    • penj

      468d

      I'm the same way , I feel sick taking the levothyroxine also I'm trying to see if my Dr will switch but he just keeps going up on strength.

    • penj

      468d

      I'm the same way , I feel sick taking the levothyroxine also I'm trying to see if my Dr will switch but he just keeps going up on strength.

    • Norgirl

      469d

      New research is finding that most thyroid conditions start from the pituitary glad. Have your ending check yours

    • Bakon

      472d

      I was on levothyroxine when I first got diagnosed and it didn't work well with me either. Keep checking bloodwork everytime you just medication. I'm on np thyroid now and it works great

    • Igglepiggle

      475d

      Thyroid medication is just correcting a chemical you already have so it shouldn’t cause any side effects, it sounds like you could be somehow allergic to one of the inactive ingredients?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion